MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3501420
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A device history record review is in progress.Once completed, a supplemental report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old female patient underwent a primary breast augmentation procedure with a mentor smooth round spectrum 175cc saline breast prosthesis that deflated after implantation.Deflation was diagnosed by a doctor examination.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On (b)(6) 2018, the device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7394701
Report Number1645337-2018-01951
Device Sequence Number1055631
Product Code FWM
UDI-Device Identifier00081317001966
UDI-Public00081317001966
Combination Product (Y/N)N
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2009
Device Catalogue Number3501420
Device Lot Number5606610
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR